my stomach is being stupid, which could either be from the lack of meds or just because it does that... and i feel a little jittery and weird, but that could be from the lack of meds, the fact that my stomach is mad and i'm not fully eating, or stress from going to college and going off the meds... who knows.
one good 'side effect' though has been that i've felt more awake and sociable. usually, if anything, i feel tired and introverted. i've gotten less sleep lately, but felt better, and really felt like doing something and hanging out and talking with people. i don't know if its the lack of meds, or just things changing and me preparing for college or something. again, who knows.
from feeling so sociable, i've been having lots of fun. there's always lots of parties after project serve, the missions trip i went on with my youth group, and usually i only go to one or two, but this year i went to them all. and i had fun. i've met some really cool people and had some really great conversations. life just feels good.
if i ignore the weirdness of my physical body, which i'm pretty good at doing by now, i feel great - mentally, spiritually... just awesome.
i'm really excited too, because tomorrow i'm going to carowinds for the day with a couple good friends of mine. i'm really excited to scream and have lots of fun :)
so yea, so far, so good :)